On the Chebyshev penalty method for parabolic and hyperbolic equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 30 (1996) no. 7, pp. 907-920.
@article{M2AN_1996__30_7_907_0,
     author = {Dettori, Lucia and Yang, Baolin},
     title = {On the Chebyshev penalty method for parabolic and hyperbolic equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     pages = {907--920},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {30},
     number = {7},
     year = {1996},
     zbl = {0861.65086},
     mrnumber = {1423084},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1996__30_7_907_0/}
}
Dettori, Lucia; Yang, Baolin. On the Chebyshev penalty method for parabolic and hyperbolic equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 30 (1996) no. 7, pp. 907-920. http://www.numdam.org/item/M2AN_1996__30_7_907_0/

[1] D. Gottlieb, M. Y. Hussaini and S. A. Orzag, 1984, Theory and application of spectral methods, in : R. VOIGT, D. GOTTLIEB and M. Y. HUSSAINI, ds., Spectral Methods for Partial Differential Equations (SIAM-CBMS, Philadelphia, PA, 1984, pp. 1-94. | MR 758261 | Zbl 0599.65079

[2] D. Funaro, 1992, Polynomial approximation of differential equations, Springer-Verlag. | MR 1176949 | Zbl 0774.41010

[3] D. Funaro, 1988, Domain decomposition methods for pseudospectral approximations. Part One : Second order equations in one dimension, Numr. Math., 52, pp. 329-344. | EuDML 133239 | MR 929576 | Zbl 0637.65077

[4] C. Canuto, M. Y. Hussaini, A. Quarteroni and T. A. Zang, 1988, Spectral Methods in Fluid Dynamics, Springer-Verlag. | MR 917480 | Zbl 0658.76001

[5] W. S. Don and D. Gottlieb, 1994, The Chebyshev-Legendre method : implementing Legendre methods on Chebyshev points, SIAM J. Numer. Anal., 6, pp. 1519-1534. | MR 1302673 | Zbl 0815.65106

[6] D. Funaro and D. Gottlieb, 1988, A new method of imposing boundary conditions for hyperbohc equations, Math. Comp., 51, pp. 599-613. | MR 958637 | Zbl 0699.65079

[7] D. Funaro and D. Gottlieb, 1991, Convergence results for pseudospectral approximations of hyperbolic systems by a penalty-type boundary treatment, Math. Comp., 57, pp. 585-596. | MR 1094950 | Zbl 0736.65074